# SDR MWEA00779

- Difficulty date: September 6, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 99184923
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND LEFT ELEVATOR HAS TOOLMARKS ON 21ST LEADING EDGE RIB, INBOARD SIDE, UPPER FLANGE.  REMOVED RIB, LOCATED, DRILLED, AND INSTLALED NEW RIB.  (M)
